Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

286 Publications


2012 | Journal Article | IST-REx-ID: 2771
Erdös, L., & Hasler, D. (2012). Anderson localization at band edges for random magnetic fields. Journal of Statistical Physics, 146(5), 900–923. https://doi.org/10.1007/s10955-012-0445-6
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2776
Erdös, L., Knowles, A., Yau, H., & Yin, J. (2012). Spectral statistics of Erdős-Rényi graphs II: Eigenvalue spacing and the extreme eigenvalues. Communications in Mathematical Physics, 314(3), 587–640. https://doi.org/10.1007/s00220-012-1527-7
View | DOI
 

2012 | Journal Article | IST-REx-ID: 243
Browning, T. D., & Heath Brown, R. (2012). Quadratic polynomials represented by norm forms. Geometric and Functional Analysis, 22(5), 1124–1190. https://doi.org/10.1007/s00039-012-0168-5
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2803
De Lózar, A., Mellibovsky, F., Avila, M., & Hof, B. (2012). Edge state in pipe flow experiments. Physical Review Letters, 108(21). https://doi.org/10.1103/PhysRevLett.108.214502
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2911
Edelsbrunner, H., Ivanov, A., & Karasev, R. (2012). Open problems in discrete and computational geometry. Automatic Control and Computer Sciences, in print.
View
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed